| Model Number |
CL-905 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during a cesarean section, when the doctor was suturing the uterus, while suturing halfway the thread broke when pulled.Which prolonged the surgery time of suturing of the uterus by more than 30 minutes and increased the amount of bleeding.The doctor immediately replaced it with the new suture for subsequent suturing operations.The operation was successful.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.